| Catalog Number |
480264 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by user facility: brief inquiry description ummc medical icu air in line alarm detailed inquiry description d10 administered no asv; air in line alarm; air visible within tubing; troubleshooting resolved issue after multiple alarms no injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400655406.No sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.